was taking those pills and drinking alot. He started throwing up blood and later passed away.
I would like to say sorry about your loss! it is possible because suboxone is an opiate and you never want to mix alcohol and medication. Again i am sorry but it is very possible did he smoke? it sounds like it might have been scirossic ugh i cant spell it right damage to the liver basically that would be were the coughing up of the blood came from. Hope you enjoy your 4th of july weekend just the same take care!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Apr 2010 • 4 answers
Posted 23 Jul 2010 • 2 answers
Posted 26 Sep 2010 • 3 answers
Suboxone - if a friend of mine has taken one 8mg strip and it hasnt done anything for her how would?
Posted 10 Jan 2011 • 2 answers
Posted 26 Jul 2014 • 1 answer